U.S. doctors online nowAsk doctors free
Vancouver, WA
A 29-year-old male asked:

150mg of effexor (venlafaxine) and 20mg of adderall, taking it for a few months. can lightheaded and tingling throughout body be side effects of the combination?

1 doctor answer2 doctors weighed in
Dr. Kathy Robinson
Family Medicine 33 years experience
Yes: Both of those drugs may have the side effects you mentioned and the combination is more likely to cause it. Please talk to your prescribed about these symptoms so they can make modifications in your medicines.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.